Hail, McNairy
- When
- July 13, 3:55 PM CST to 4:00 PM CST
- Where
- McNairy County, Milledgeville
- Measured
- 1.5 in hail
- Property damage
- $500
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.367, -88.383
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 13, 3:46 PM CST, 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 446 PM CDT SUN JUL 13 2003 CURRENTLY...SFC ANALYSIS IS A MESS THIS AFTN WITH ONGOING CONVECTION. TSTMS DEVELOPED EARLIER THIS AFTN ALONG AN OUTFLOW BNDRY FROM THIS MORNINGS MCS ACROSS AR. WHERE PRECIP HAS NOT OCCURRED THIS AFTN TEMPS HAVE RISEN TO AROUND 90..OTHERWISE TEMPS HAVE COOLED TO AROUND 70. EXPECT CONVECTION TO CONT FOR A FEW HOURS AFTER SS AND THEN BEGIN TO DISSIPATE WITH LOSS OF DAYTIME HEATING. THE UPR TROF OVR THE ERN STATES WILL LIFT OUT DURING THE NEXT 24 HRS WHILE THE UPR HI OVR THE SW STATES BUILDS EWD TWD THE CNTRL PLAINS OVER THE NEXT SEVERAL DAYS. SMALL IMPULSES WILL CONT TO SINK SWD ON THE ERN PERIPHERY OF THE UPR HIGH. WILL MENTION CHC POPS ON MONDAY OVR THE SRN ZNS WHERE AN UPR LVL SHEAR AXIS WILL BE PRESENT. AS THE UPR HI BUILDS INTO THE REGION WILL GO WITH SCHC POPS FOR THE REST OF THE WEEK...MAINLY AFTN TIME FRAME. THE GFS DROPS A WEAK FNT INTO THE FA TUE NITE INTO WED AND THEN KEEPS WEAK LO PRES OVR THE AREA THRU THU MORNING. AM NOT SURE THIS WILL HAVE A SIGNIFICANT IMPACT WITH THE UPR HI BUILDING EWD. AN INVERTED TROF SETS UP ACROSS THE REGION BY SUN SO WILL INCLUDE POPS FOR THEN. WILL GO WITH PERSISTENCE ON TEMPS. .MEG...NONE.
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-141000- HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT SUN JUL 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. THE GREATEST THREAT WILL BE OVER NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN... A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE EACH DAY EXCEPT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
MSZ004-131915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 143 PM CDT SUN JUL 13 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...TIPPAH COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF DUMAS AT 143 PM CDT...MOVING EAST AT 10 MPH. THIS STORM IS ANTICIPATED TO PRODUCE SMALL HAIL...DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN SOUTHERN TIPPAH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2003Every state in 2003This day in weather historyWarnings in Tennessee, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329866, 5329867.